Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes erectile dysfunction after taking Testosterone and deca durabolin?

Hi I am 27 years.Recently i got married 4 months ago.EVerything was fine for 1st 2 months but now from last 2 months i am having sexual problems like: 1)No desire for sex 2)Not getting hard I was taking steroids for bodybulding from last 1 year after interval of every 2 months.The steroids i was taking were deca durobolin,testesterone enanthiate and even i took ranbaxy growth hormones . Its been 4 months i have stopped taking steroids. I have tried medicines like GOkshura and mildfil . I took mildfil for a week everday and i was fine for week but after leaving the medicine again the same problem started . Please advise what should i do to cure this problem.
Wed, 12 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It is the underlying body dependency over the steroids and growth hormones responsible for the current issue of erectile dysfunction.

An evaluation with an expert physician will serve best here to solve the issue in a medical manner.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Purva Patel, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m a 21 year-old male with erectile dysfunction (I ve been experiencing erectile dysfunction for over 4 years). My bloodwork shows a...